On the points of multiplicity of monotone operators

Luděk Zajíček

Commentationes Mathematicae Universitatis Carolinae (1978)

  • Volume: 019, Issue: 1, page 179-189
  • ISSN: 0010-2628

How to cite


Zajíček, Luděk. "On the points of multiplicity of monotone operators." Commentationes Mathematicae Universitatis Carolinae 019.1 (1978): 179-189. <http://eudml.org/doc/16893>.

author = {Zajíček, Luděk},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {Points of Multiplicity; Lipschitz Surfaces; Singular Boundary Points; Normals in Non-Exposed Points},
language = {eng},
number = {1},
pages = {179-189},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {On the points of multiplicity of monotone operators},
url = {http://eudml.org/doc/16893},
volume = {019},
year = {1978},

AU - Zajíček, Luděk
TI - On the points of multiplicity of monotone operators
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1978
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 019
IS - 1
SP - 179
EP - 189
LA - eng
KW - Points of Multiplicity; Lipschitz Surfaces; Singular Boundary Points; Normals in Non-Exposed Points
UR - http://eudml.org/doc/16893
ER -


  1. N. ARONSZAJN, Differentiability of Lipschitzian mappings between Banach spaces, Studia Math. 57 (1976), 147-190. (1976) Zbl0342.46034MR0425608
  2. F. E. BROWDER, Multivalued monotone nonlinear mappings and duality mapping in Banach spaces, Trans. Amer. Math. Soc. 118 (1965), 338-351. (1965) MR0180884
  3. M. FABIÁN, On singlevaluedness and (strong) upper semicontinuity of maximal monotone mappings, Comment. Math. Univ. Carolinae 18 (1977), 19-39. (1977) Zbl0347.47027MR0442764
  4. P. S. KENDEROV, Monotone operators in Asplund spaces, preprint. Zbl0377.47036MR0463981
  5. E. J. Mc SHANE, Extension of range of functions, Bull. Amer. Math. Soc. 40 (1934), 837-842. (1934) MR1562984
  6. G. J. MINTY, On the extension of Lipschitz, Lipschitz-Hölder continuous and monotone functions, Bull. Amer. Math. Soc. 76 (1970), 334-339. (1970) Zbl0191.34603MR0254575
  7. H. ROBERT, Une généralisation aux operateurs monotones des théorèmes de différentiabilité d'Asplund, Lecture Notes in Economics and Math. Systems vol. 102, Springer-Verlag 1974, 168-178. (1974) Zbl0301.47040MR0482398
  8. L. ZAJÍČEK, On the differentiation of convex functions in finite and infinite dimensional spaces, to appear in Czechoslovak Math. J. MR0536060
  9. E. H. ZARANTONELLO, Dense single-valuedness of monotone operators, Israel J. Math. 15 (1973), 158-166. (1973) Zbl0274.47028MR0324490

Citations in EuDML Documents

  1. Marco Castelpietra, Ludovic Rifford, Regularity properties of the distance functions to conjugate and cut loci for viscosity solutions of Hamilton-Jacobi equations and applications in Riemannian geometry
  2. Luděk Zajíček, On the points of multivaluedness of metric projections in separable Banach spaces
  3. Libor Veselý, On the multiplicity points of monotone operators on separable Banach spaces
  4. Piermarco Cannarsa, Funzioni semiconcave, singolarità e pile di sabbia
  5. Paolo Albano, Piermarco Cannarsa, Structural properties of singularities of semiconcave functions
  6. Luděk Zajíček, Differentiability of the distance function and points of multi-valuedness of the metric projection in Banach space
  7. Luděk Zajíček, On Lipschitz and d.c. surfaces of finite codimension in a Banach space

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.